Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 33,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0

Comptes Rendus Mathématique
Volume 339, n° 5
pages 339-344 (septembre 2004)
Doi : 10.1016/j.crma.2004.07.004
accepted : 4 July 2004
Qualitative properties of nodal solutions of semilinear elliptic equations in radially symmetric domains
Propriétés qualitatives des solutions nodales pour des problèmes elliptiques semilinéaires dans des domaines à symétrie sphérique.

Amandine Aftalion a , Filomena Pacella b
a Laboratoire Jacques-Louis Lions, B.C.187, université Paris 6, 175, rue du Chevaleret, 75013 Paris, France 
b Dipartimento di Matematica, Università di Roma “La Sapienza”, P.le A. Moro 2, 00185 Roma, Italy 


We study the qualitative properties of sign changing solutions of the Dirichlet problem   in ,   on , where is a ball or an annulus and f is a   function with  . We prove that any radial sign changing solution has a Morse index bigger or equal to   and give sufficient conditions for the nodal surface of a solution to intersect the boundary. In particular, we prove that any least energy nodal solution is non radial and its nodal surface touches the boundary. To cite this article: A. Aftalion, F. Pacella, C. R. Acad. Sci. Paris, Ser. I 339 (2004).

The full text of this article is available in PDF format.

Nous étudions les propriétés qualitatives des solutions qui changent de signe du problème de Dirichlet   dans ,   sur , où est une boule ou un anneau et f une fonction   avec  . Nous prouvons que toute solution radiale qui change de signe a un indice de Morse supérieur ou égal à   et donnons des conditions suffisantes pour que la surface nodale intersecte le bord. En particulier, nous prouvons que toute solution nodale dʼénergie minimale est non radiale et sa surface nodale touche le bord. Pour citer cet article : A. Aftalion, F. Pacella, C. R. Acad. Sci. Paris, Ser. I 339 (2004).

The full text of this article is available in PDF format.

© 2004  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline
You can move this window by clicking on the headline